Vanishing of Ext-Functors and Faltings’ Annihilator Theorem for relative Cohen-Macaulay modules

Document Type: research paper

Authors

1 PhD student, Payame Noor University, Tehran, Iran

2 Assistant Professor, Payame Noor University, Tehran, Iran

Abstract

et  be a commutative Noetherian ring,  and  two ideals of  and  a finite -module. In this paper, we have studied the vanishing and relative Cohen-Macaulyness of the functor for relative Cohen-Macauly filtered modules with respect to the ideal  (RCMF). We have shown that the for relative Cohen-Macaulay modules holds for any relative Cohen-Macauly module with respect to  with ........

Keywords


Article Title [Persian]

صفر شدن تابعگون Ext و قضیه پوچ‌ساز فالتینگز برای مدول‌های کوهن-مکالی نسبی

Authors [Persian]

  • مریم مست ظهوری 1
  • خدیجه احمدی آملی 1
  • سعادت‌اله فرامرزی 2
1 دانشجوی دکتری گروه ریاضی، دانشگاه پیام نور، تهران، ایران
2 استادیار، گروه ریاضی، دانشگاه پیام نور، تهران، ایران
Abstract [Persian]

فرض کنیم  یک حلقه جابجایی و نوتری،  a و b ایده‌آل‌هایی از R و M یک R-مدول متناهی باشد. صفر شدن و کوهن-مکالی نسبی بودن تابعگون Ext را روی مدول‌های کوهن-مکالی نسبی صافی شده نسبت به ایده‌آل a (به اختصار RCMF) مطالعه کرده‌ایم. نشان داده‌ایم ..... 

Keywords [Persian]

  • تابعگون Ext
  • مدول‌های کوهمولوژی موضعی
  • مدول‌های کوهن-مکالی نسبی صافی شده
  • قضیه پوچ‌ساز فالتینگز
[1] Kh. Ahmadi Amoli, Filters regular sequences, local cohomology modules and singular sets, PhD. Thesis, (1996).

 

[2] M. Asgharzadeh, K. Divaani-Aazar and M. Tousi, The finiteness dimension of local cohomology modules and its dual notion, J. Pure Appl. Algebra, 213 (2009) 321-328.

 

[3] A. Atazadeh, M. Sedghi, and R. Naghipour, Cohomological dimension filtration and annihilators of top local cohomology modules, Colloquium Mathematicum, 139 (2015) 25-35.

 

[4] M. Brodmann, A rigidity result for highest order local cohomology modules, Arch. Math. 79 (2002) 87-92.

 

[5] M. P. Brodmann and R. Y. Sharp, Local Cohomology: an algebraic introduction with geometric applications, Cambridge Studies in Advanced Mathematics, 60, Cambridge University Press, Cambridge, (1998).

 

[6] N. T. Coung, On the dimension of the non-Cohen-Macaulay locus of local rings admitting dualizing complexes, Math. Proc. Camb. Phil. Soc. (1991) 109, 479-488.

 

[7] K. Divaani-Aazar, R. Naghipour and M. Tousi, Cohomological dimension of certain algebraic varieties, Proc. Amer. Math. Soc. 130 (2002) 3537-3544.

 

[8] Z.A. El-Bast and P.F. Smith, Multiplication modules, Comm. Algebra 16 (1988) 755-779.

 

[9] Faltings. G. Über die Annulatoren lokaler Kohomologiegruppen, Arch. Math. (Basel) 30 (1978), no. 5, 473-476.

[10] H. B. Foxby, Gorenstein modules and related modules. Math. Scand 31 (1972) 267-284.

 

[11] R. Hartshorne, Cohomological dimension of algebraic varieties, Ann. of Math. 88 (1968) 403-450.

 

[12] M. Hellus and P. Schenzel, Notes on local cohomology and duality, Journal of Algebra, 401 (2014) 48-61.

 

[13] J. Herzog, E. Sbarra, Sequentially Cohen-Macaulay modules and local cohomology, In: Algebra, Arithmetic and Geometry, Part I, II. Tata Inst. Fund. Res. Stud. Math 16 (2000).

 

[14] M. Mast Zohouri, Kh. Ahmadi Amoli, S. O. Faramarzi, Relative Cohen-Macaulay filtered modules with a view toward relative Cohen-Macaulay modules, Math. Reports 20(70) 3 (2018), 301-318.

 

[15] M. Mast Zohouri, Local cohomology modules and relative Cohen-Macaulayness. Discuss. Math. Gen. Algebra Appl 38 (2018) 197–205.

 

[16] A. A. Mehrvarz, R. Naghipour, M. Sedghi. Faltings’ local-global principal for the finiteness of local cohomology modules over Noetherian rings, Comm. Algebra 43 (11) (2015) 953-958.

 

[17] M. Rahro Zargar, Some duality and equivalence results, arXiv:1308.3071v2 [math.AC].

 

[18] P. Schenzel, On the use of local cohomology in algebra and geometry, in:, Lectures at the summer school of commutative Algebra and Algebraic Geometry, Birkha, Basel, Ballaterra, (1996).

[19] P. Schenzel, Proregular sequences, local cohomology, and completion, Math. Scand. 92 (2) (2003) 161-180.

 

[20] N. V. Trung, Absolutely superficial sequences, Math. Proc. Camb. Phil. Soc. ,93 (1983) 35-47.

 

[21] W. V. Vasconcelos, Divisor theory in module categories, North-Holland Math. stud., vol. 14, North HollandPublishing Co., Amsterdam, (1974).